# SDR AALA202210189340

- Difficulty date: October 15, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 57,755 hours, 34,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT ROW 27ABC INOPERATIVE. MAINTENANCE FOUND WIRE AT P1 CONNECTOR OF EMERGENCY LIGHT AT 27ABC BROKEN. MAINTENANCE STRIPPED AND REPINNED WIRE PER ESPM 24-48-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
